JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   Birth Control (http://www.justmommies.com/forums/f303-birth-control/)
-   -   Symptoms after stopping ... (http://www.justmommies.com/forums/f303-birth-control/2544033-symptoms-after-stopping.html)

Missa_Mae June 28th, 2012 01:48 PM

Symptoms after stopping ...
 
I have been lurking & posting on the other boards but just scrolled down and found there was a Birth Control board *yay*

So I was on Norgesterol (sp?) for about 10 years. I stopped on May 21 and had my "bleed" & then just didn't start another pack. First month off was ok, had some bloating/cramping around the 2nd week off, figured I was ovulating but since we are NTNP I am not charting or anything.

I got my period on the 16 of June, so 26 days later. Very light bleeding for 2 day followed by 2 days of brown discharge. Now, for the past week or so I've been experiencing some crazy symptoms of lightheadedness, dizziness, off balance, exhaustion. At first I thought I was pregnant so I took a test (negative), went to the dr and was diagnosed with vertigo and had blood work done incl. an HCG test which I belive was neg (he said everything was normal on my voicemail so I'm assuming) ...

My question is, would 6 weeks off the pill lead to me feeling this way? It's really affecting my life, I can barely get off the couch I'm so tired. I'm sleeping normal, eating normal, attempting to keep my exercise routine. It comes and goes but the "off balance" feeling is almost always there, my legs feel like they are jello. The doc gave me Meclizine for the dizziness feeling which I haven't really taken yet because I hate meds.

This is also causing my anxiety to go out the roof ... I'm freaking out at what is going on.

Any help?!

ShawnaCAN June 29th, 2012 10:58 AM

Re: Symptoms after stopping ...
 
Unfortunately, these are all common symptoms of coming off the synthetic hormones. It's a really big transition for your body to get the fake hormones out of your system and let your natural hormones take over again. Clinical trials show that it can take anywhere from 3 - 18 months to fully recover from the effects of birth control, especially if you were on it for a long time. Hang in there! Hopefully you start to feel like yourself again soon!


All times are GMT -7. The time now is 07:28 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.